# SDR 95UAL900323

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1813U
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Engine: Ge CF66D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Part number: NBA62622
- Condition: Out Of Adjust
- Location: Door 1r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR A C-CHECK, A ROUTINE OPERATIONAL CHECK OF DOOR 1R EMERGENCY PNEUMATIC ACTUATION SYS WAS PERFORMED.  THE DOOR OPENED APPROXIMATELY 18 INCHES AND STOPPED, BECOMING JAMMED ON A PIECE OF ADJACENT STRUCTURE.  THE DOOR RIG WAS ADJUSTED PER JIC 20002515 (MM 52-11-00) AND THE DOOR OPERATION WAS RE-TESTED IN BOTH PNEUMATIC AND ELECTRIC MODES.  DOOR OPERATED SUCESSFULLY THREE TIMES.
